# SDR AC2A2021081813901

- Difficulty date: August 9, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N639MM
- Make and model: Agusta AW139
- Aircraft serial: 41216
- Aircraft time: 8,905 hours, 16,530 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Part number: 3G6340V01451
- Part serial: 10261
- Condition: Damaged
- Location: Main G/B
- Part time: 4,997 hours, 12,532 cycles
- Component: Gearbox, Agusta
- Component part number: 3G6320A00134
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MGB L/H SUMP CHIP DETECTOR RETAINING GROOVES WORN BEYOND ACCEPTABLE PUBLISHED MANUFACTURE LIMITS AS RECEIVED FROM OVERHAUL CONDITION.
